Uniform boundary controllability and homogenization of wave equations

Fanghua Lin, Zhongwei Shen

Research output: Contribution to journalArticlepeer-review


We obtain sharp convergence rates, using Dirichlet correctors, for solutions of wave equations in a bounded domain with rapidly oscillating periodic coefficients. The results are used to prove the exact boundary controllability that is uniform in ∈ (the scale of the microstructure) for the projection of solutions to the subspace generated by the eigenfunctions with eigenvalues less than C∈-2=3.

Original languageEnglish (US)
Pages (from-to)3031-3053
Number of pages23
JournalJournal of the European Mathematical Society
Issue number9
StatePublished - 2022


  • Boundary controllability
  • convergence rate
  • homogenization
  • oscillating coefficient
  • wave equation

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Uniform boundary controllability and homogenization of wave equations'. Together they form a unique fingerprint.

Cite this